# SDR 3LYA091016

- Difficulty date: October 16, 2009
- Submitted: October 19, 2009
- Operation: Air carrier
- Aircraft: N507LX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4181
- Aircraft time: 4,704 hours, 4,274 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Unit
- Part number: 4063000501
- Part serial: 00313
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F

## Discrepancy

GEAR WOULD NOT RETRACT WHEN GEAR UP SELECTED.  THREE RED LAMPS. CREW DECLARED AND EMERGENCY AND   AIRCRAFT RETURNED TO ASE AND WAS INSPECTED BY MX AND A FERRY FLIGHT WAS PERFORMED TO MAINTENANCE BASE IN DENVER.  MAINTENANCE REMOVED AND REPLACED THE STEERING CONTROL UNIT AND PERFORMED A LANDING GEAR RETRACTION/EXTENSION TEST.  AC WAS RETURNED TO SERVICE.
